| Model Number |
KP-20410 |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
A complaint was initiated for a patient who underwent a knee revision surgery on (b)(6) 2021.The original surgery date is (b)(6) 2019.The reason for revision is suspected infection.During the revision, the tibial insert, patella, femoral component and retaining bolt were removed and replaced with new components.